# SDR SWAA2022040584299

- Difficulty date: March 15, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 53,390 hours, 31,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bulkhead
- Part number: 142NW
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN BULKHEAD PANEL 142NW AT AFT CARGO COMPARTMENT 2022-144857 / [01] INSPECTED BULKHEAD PANEL 142NW AT AFT CARGO COMPARTMENT. NOT FOUND BROKEN AND FOUND CRACK. EVALUATED CRACK BULKHEAD PANEL 142 NW AT AFT CARGO COMPARTMENT AND FOUND WITHIN LIMITS TO REPAIR IAW B737-700 AMM 25-52-00-200-806 PARA 6.D.(3). DAMAGE SIZE L=12? AND REPAIRED IAW B737-700 AMM 25-52-01-300-805 PARA 4.F. TOOL USED CALIPER P/N:500-197-30; S/N:15259471; DUE DATE:10-DEC-22;[02] INSPECTED BULKHEAD PANEL 142NW AT AFT CARGO COMPARTMENT. NOT FOUND BROKEN AND FOUND CRACK. EVALUATED CRACK BULKHEAD PANEL 142 NW AT AFT CARGO COMPARTMENT AND FOUND WITHIN LIMITS TO REPAIR IAW B737-700 AMM 25-52-00-200-806 PARA 6.D.(3). DAMAGE SIZE L=12? AND REPAIRED IAW B737-700 AMM 25-52-01-300-805 PARA 4.F. TOOL USED CALIPER P/N:500-197-30; S/N:15259471; DUE DATE:10-DEC-22
